Research ArticleOpen accessConvergence Ratio Profile for Optimal Control Problems Governed by Ordinary Differential Equations with Matrix CoefficientsO. Olotu, S.A. OlorunsolaAmerican Journal of Applied Sciences, Vol. 5, Issue 2 · 28 Feb 2008 · 7,110 accessesView PDFCite
Author
1 article in our journalsS.A. Olorunsola
Articles where this person is an author, newest first. People are matched by their name as printed (no ORCID iD is recorded for them), not by name alone; search the name as text to find namesakes too.